# SDR IPXA2025071516005

- Difficulty date: March 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 87,124 hours, 19,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6009507
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE FOUND ON LEFT SIDE OF AIRCRAFT AT STATION 1794.5, JUST ABOVE STRINGER 8. REMOVED THREE FASTENERS IN BLEND OUT AREA PER ENGINEERING REQUEST. TAPE AND MEASUREMENTS AT AFFECTED LOCATION REF [T3F18E006A182] ALL STEPS OF EO-93108-REQ3 COMPLETED ON SHEETMETAL STEP 5  REPAIR IS COMPLETED
